# SDR COMA9960174

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Malfunction
- Location: Te Flaps
- Part time: 2,020 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE.  REPLACED THE FECU.
